# SDR DL73E954358

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE LIGHT IS OUT.  REPLACED EMERGENCY LIGHT POWER SUPPLY.
